Is This Due To BC Or What

3 Replies
Jaslene - April 2

okie im at the end of my 2nd week beginning of thrid week of Birth control pill.. i felt nausea like once... and i felt a bit of pain and small amoutn of stomach ache... is this due to BC.. is it normal to feel thesdee reaction now? instead of the first week when im on bc.. (this is my first month on birth control). Or could i be preggie? (like maybe i got preggie before i got on bc.. altho my period still came.. or i got preggie because i didn't use a backup method.. and it's the first time im on bc..) Anyone?

 

jena - April 2

i'm pretty sure it's the hormones in the pill messing with you. it really tricks your body and can make you feel sick, feel like you have morning sickness, and just overall make you feel different. that's my bet... hope you feel better!

 

Jas - April 3

i still feel nausea in the mornign today... is it really normal to feel side effects now.. instead the first week or beginning of the 2nd week when i started my BC pills... sorry but im very confused

 

jas - April 3

If i want to test if im preggie.. at the end of the month.. while im still on BC.. is that possible?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?